| Model Number |
PCF-PH190L |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the colonovideoscope exhibited air/water tube and air/water cylinder had foreign material, and due to burn on plastic distal end cover, insulation resistance value at distal end does not meet the standard value.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation foreign material in the device could not be identified, there was no physical damage where the foreign material was found.Foreign material remaining in the device was attributed to deviation from the recommended reprocessing procedures.The occurrence of the reported problem can be prevented by adhering to the instructions for use (ifu) section(s) below: inspection of the endoscope.Olympus will continue to monitor field performance for this device.